# SDR UIEA2021041600911

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T82368
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR CUTOUT FLOOR BEAM T-CHORD CORROSION AT STA 560+10( REMOVED CORROSION AT FWD CARGO STA 560+10 FLOOR BEAM T-CHORD. ORIG. MAT. WAS .100 REMAINING MAT. IS .055 FOUND TO BE OUT OF LIMITS. REMOVED,LOCATED,DRILLED,AND INSTALLED NEW T-CHORD PN:143T8236-8 PO:FS2103388 IAW B767 SRM 51-40-02,51-40-05,51-10-02,AMM 51-24-21,51-24-22,DWG143T8201 )
